# SDR SCNA20240401174

- Difficulty date: March 27, 2024
- Submitted: April 1, 2024
- Operation: Air carrier
- Aircraft: N7919A
- Make and model: Boeing 737-8
- Aircraft serial: 32607
- Aircraft time: 53,150 hours, 26,077 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Actuator
- Part number: UNKNOWN
- Condition: Corroded
- Location: Ram Air Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING STRUCTURAL INSPECTION PER SCA TASK CARD # 531800000_P1-OP-UP-LF/001 IT WAS FOUND THE LOWER FUSELAGE LH RAM AIR ACTUATOR ROD WITH RUST, DUE THIS FACT IT WAS REMOVED RUST AT LOWER FUSELAGE LH RAW AIR ACTUATOR ROD IAW B737-8 SRM 51-10-02 PARAGRAPH 15 STEP A (3). APPLIED METAL PROTECTION IAW SOPM 20-41-05 PARAGRAPH 5.
